<  Back to the Polytechnique Montréal portal

Multiple solutions for double-diffusive convection in a vertical porous enclosure

M. Mamou, Patrick Vasseur and Ertugrul Bilgen

Article (1995)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/31959/
Journal Title: International Journal of Heat and Mass Transfer (vol. 38, no. 10)
Publisher: Elsevier
DOI: 10.1016/0017-9310(94)00301-b
Official URL: https://doi.org/10.1016/0017-9310%2894%2900301-b
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:22
Cite in APA 7: Mamou, M., Vasseur, P., & Bilgen, E. (1995). Multiple solutions for double-diffusive convection in a vertical porous enclosure. International Journal of Heat and Mass Transfer, 38(10), 1787-1798. https://doi.org/10.1016/0017-9310%2894%2900301-b

Statistics

Dimensions

Repository Staff Only

View Item View Item